| Catalog Number |
540-11-64H |
| Medical Device Problem Codes |
Malposition of Device (2616); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Injury (2348); Inadequate Osseointegration (2646)
| Date of Event |
07/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
Event or Problem Description
It was reported that the patient's left hip was revised due to aseptic loosening and malposition of the shell.The shell, liner and head were revised to a revision shell, mdm/ adm liner construct, and a femoral head.Rep confirmed there are no allegations against the liner and head, and reported that no further information is available.